# SDR VNAA2023120320008

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690344041
- Condition: Corroded
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 119081 DISCREPANCY: FLOOR SEAT TRACK CORRODED AND GOUGED AT RBL9 BETWEEN FS661+32 AND FS661+90. CORRECTIVE ACTION: REMOVED SEAT TRACK FOR ACCESS FOR REPLACECMENT IAW CRJ 900 AMM 53-00-49-000-801 (CONFIG A12). INSTALLED NEW SERVICABLE SEAT TRACK AT RBL 9 FROM F.S. 661+32 TO F.S. 661+90 P/N SH690-33404-1 IAW CRJ 900 AMM 53-00-49-000-801 (CONFIG A12).
